# SDR AALA200801859

- Difficulty date: July 13, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- Aircraft time: 56,743 hours, 56,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT MID CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
